# SDR NSVA200600148

- Difficulty date: September 24, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 26,304 hours, 32,760 cycles
- System (JASC): 2612 · Fire Detection
- Part: Indication Sys
- Condition: No Test
- Location: Rt Tail Pipe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT TAIL PIPE HOT LIGHT FAILS TO TEST.  RESECURED TAIL PIPE HOT LIGHT SCREW IAW AMM 26-13-00.  OPS CHECK GOOD.
